On distance-regular graphs with smallest eigenvalue at least -m

Title
On distance-regular graphs with smallest eigenvalue at least -m
Author(s)
방세정J.Koolen[J.Koolen]
Keywords
SYSTEMS
Issue Date
201011
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation
JOURNAL OF COMBINATORIAL THEORY SERIES B, v.100, no.6, pp.573 - 584
Abstract
A non-complete geometric distance-regular graph is the point graph of a partial linear space in which the set of lines is a set of Delsarte cliques. In this paper, we prove that for a fixed integer m >= 2, there are only finitely many non-geometric distance-regular graphs with smallest eigenvalue at least -m, diameter at least three and intersection number c(2) >= 2. (C) 2010 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/23371http://dx.doi.org/10.1016/j.jctb.2010.04.006
ISSN
0095-8956
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE